# SDR UPS03240681

- Difficulty date: April 16, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  NR 7 FLAP TRACK - LIGHT SURFACE CORROSION IN HORIZ. HOLES I & J.   NR 2 FLAP TRACK INSTALLED IN NR 7 FLAP TRACK POS. IAW MM 27-51-31
